advertisement
Question
Posted by: lala | 2012/07/11

Cipralex withdrawel symptoms

Good day. I was on 10mg of Cipralex. I should come off it now. I have been told by my doctor toe split the dose in half for a month and then I should stop. I have stopped for 5 days now and my head feels like it is shocking when I turn my head. I also feel nasea and lightheaded. I just want to know, will this pass? Should I just hold on and not take any of the meds or should I take some of the meds again, maybe a quater of the pill. Right now I am just wondering if my body will adjust. I have taked anti-depressants before and everytime I come off it I feel horrible. I know the last time I wanted to come off I experienced withdrawel and was put on the medication again. I have to come off this time. Would appreciate your help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This sort of experience is indeed reported by SOME people when stopping many ( though not all ) antidepressants. If such symptoms arise ( apparently when you finally stopped the med ? ) its worth going back to the last dose on which you felt OK, and after a few days, reducing again, but in smaller increments - depending on the form of the medicine ( tablets, doses per tab, etc ) one can break a tablet in 2 or even 4. or reduce the frequency of a dose from daily to every 2nd day, then every 3rd.
Sorry that your doctor doesn't seem to have been more helpful about aiding you in withdrawing from the drug he prescribed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Ally | 2012/07/12

Hi I just came of serdep recently and also experienced the same symptoms. Very light headed, nausea and vertigo as well as brain " zaps" . Luckily it only lasted a week as i did taper off gradually.

Reply to Ally
Posted by: Eugene | 2012/07/12

I have had this experience with every singe AD if come off. It take about two or three weeks before it goes away. Hang in there it will get better don''t worry!

Reply to Eugene
Posted by: cybershrink | 2012/07/11

This sort of experience is indeed reported by SOME people when stopping many ( though not all ) antidepressants. If such symptoms arise ( apparently when you finally stopped the med ? ) its worth going back to the last dose on which you felt OK, and after a few days, reducing again, but in smaller increments - depending on the form of the medicine ( tablets, doses per tab, etc ) one can break a tablet in 2 or even 4. or reduce the frequency of a dose from daily to every 2nd day, then every 3rd.
Sorry that your doctor doesn't seem to have been more helpful about aiding you in withdrawing from the drug he prescribed.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement